# SDR SWIA202265348

- Difficulty date: March 23, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000592
- Aircraft time: 13,719 hours, 9,941 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT WINDSCREEN OTBD UPPER MOUNT AT FRAME 84 ELONGATED     (C-CHECK RO 4/11/2022)    REMOVED AND REPLACED LH AFT WINDSCREEN OUTBD UPPER MOUNT AT FRAME 84 REF SRM 51-40-08. APPLIED SURFACE PROTECTION REF SRM 51-23-06 AND CIC PROTECTION REF CPM 51-25-00
